# SDR R61A2024041200173

- Difficulty date: March 13, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 33,583 hours, 24,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frms 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSE RH IB SEAT TRACK BTWN FR12-20 FOUND CORRODED. MX REPLACED SEAT TRACK PN 170-03263-001 IAW SRM 51-40-08.
